# SDR REXA2015051900518

- Difficulty date: May 19, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 23,738 hours, 21,234 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSGS CAME ON WHILE SELECTING FLAPS 0 TO 20 DEG AT EXTENSION 3000 FT MSL.  OUTSIDE TEMP, TAT 07 DEG, CLEAR SKY.  CURRENT SPEED AT SELECTION 185 KTS, TIME WAS APPROX 1 HR INTO FLIGHT, 6:52 LOCAL, FOLLOW QRH LANDING WEIGHT 43000.  PERFORMED TROUBLESHOOTING IAW FIM REV 48 IAW AD-2009-06-12 PARAGRAPH H 6 I, AMOC LOG 14-15 DATED 12 30 2014 & TS 001100R1 FIM TECHNICAL SUPPLEMENT.  R & R LT BPSU IAW AMM 27-51-10.  ALL OPERATIONAL & FUNCTIONAL CHECKS, CHECKED GOOD.  FAULT CODES FROM FECU, 5-1B, 5-2B, 12-1A & 12-2A.
